# SDR 97UAL900890

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164UA
- Make and model: Boeing 747238B
- Aircraft serial: 21657
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, J

## Discrepancy

2000 FT 190 KIAS 9 DEG NUMBER 3 ENGINE 1.40 EPR REDUCING TO CLIMB, HAD COMPRESSOR STALL.  EGT WENT TO 990 DEG NO FIRE LIGHT OR NO AIRFRAME VIBRATION ENGINE SHUT DOWN BY ITSELF.  DUMPED 140,000 LBS OF FUEL.  *S/D*  SUSPECT DETERIORATION OR DAMAGE TO HPC.  AT THE TIME THIS RECORD WAS CLOSED HPC HAD NOT BEEN TORN DOWN FOR ANALYSIS.
